# SDR CAL950127

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Sensor
- Condition: Shorted
- Location: Lt Ww
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 0683 - IAH - WHEN WING ANTI-ICE SYSTEM WAS TURNED ON THE PRESSURE ABNORMAL LIGHT ILLUMINATED STEADILY AND THE PROTECTION TEMP LOW LIGHTS REMAINED ON.  THE AIR CONDITIONING AIR BEGAN TO SMELL HOT AND SMOKE ENTERED THE CABIN.  THE AIRCRAFT LANDED SAFELY AT IAH.  MAINTENANCE FOUND THE 180 DEGREE DUCT BLOWN SENSOR SHORTED IN THE LEFT WHEEL WELL.  THE SENSOR WAS REPLACED AND OPERATION CHECKED GOOD WITH NO SMOKE DETECTED.  (Z)
